# SDR IPXA2024022766738

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 67,937 hours, 22,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* ON DEPARTURE WITH TAKEOFF THRUST SET, STRONG SMELL OF "DIRTY SOCKS" OBSERVED UNTIL CLIMB THRUST SELECTED PERFORMED HIGH POWER ENGINE RUN IN REF TO AMM 71-00-00-862. ONLY ABLE TO DUPLICATE SOCK SMELL WITH RH PACK ON, COULD NOT DUPLICATE SMELL WITH LH PACK ONLY, BEGAN PERFORMING AMM REF 05-51-56-202-001 AND AMM 21-00-21-102-030. WAS NOT ABLE TO FIND LEAK/ CONTAMINATION IN RH PACK OR RH ENGINE BLEED. PROBLEM NEEDS FURTHER TROUBLESHOOTING TO FIND SOURCE. ALL WORK DONE BY ETOPS AMT. DEFERRED RH AC PACK PER MEL 21-51-1-1. DMP ACOMPLISHED. PLACARDS APPLIED.
